I have been on birth control (ocella) for over a year and while i have been on birth control my periods have been very normal. This past month when my period came it was less than spotting and the 2nd day there was nothing. I have taken my birth control correctly so i dont know hat could of caused my period to be so irregular.What couldve caused this? Is there any chance i could be pregnant?
BirthdayGirl, If you have taken your birth control pills as directed, you should be just fine. Sometimes our hormones just get out of shape and cause strange flows.
Remember that on the pill you do not menstruate or ovulate and the uterus lining does not prepare for implantation. The bleeding you see every cycle is because the inactive pills does not contain hormones which allows your uterus wall to bleed when the hormones withdraw from your system. It is called withdrawal bleeding.
If you have any other pregnancy signs (like sore boobs), take a pregnancy test to make sure.